# SDR 2003FA0000677

- Difficulty date: June 5, 2003
- Submitted: July 1, 2003
- Operation: General aviation
- Aircraft: N4379V
- Make and model: Piper PA-28-161
- Aircraft serial: 288516010
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL6570241
- Part serial: 7590901
- Condition: Cracked
- Location: Engine
- Part time: 1,829 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER CRACKED FROM TOP SPARK PLUG HOLE AROUND OUTSIDE OF EXHAUST SEAT TO BOTTOM SPARK PLUG HOLE.
